Logo eprints

Improved parameter bounds for set-membership EIV problems

Cerone, Vito and Piga, Dario and Regruto, Diego Improved parameter bounds for set-membership EIV problems. International Journal of Adaptive Control and Signal Processing, 25 (3). pp. 208-227. ISSN 08906327 (2010)

Full text not available from this repository.


In this paper, we consider the set-membership error-in-variables identification problem, that is the identification of linear dynamic systems when output and input measurements are corrupted by bounded noise. A new approach for the computation of parameters uncertainty intervals is presented. First, the problem is formulated in terms of nonconvex optimization. Then, a relaxation procedure is proposed to compute parameter bounds by means of semidefinite programming techniques. Finally, accuracy of the estimate and computational complexity of the proposed algorithm are discussed. Advantages of the proposed technique with respect to previously published ones are discussed both theoretically and by means of a simulated example

Item Type: Article
Identification Number: 10.1002/acs.1218
Additional Information: Special Issue: Bounding Methods for State and Parameter Estimation
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 12 Jan 2015 14:32
Last Modified: 12 Jan 2015 14:32
URI: http://eprints.imtlucca.it/id/eprint/2464

Actions (login required)

Edit Item Edit Item